Corrigendum to “Commutators on $(\sum\ell _q)_p$” (Studia Math. 206 (2011), 175–190)

Tom 223 / 2014

Dongyang Chen, William B. Johnson, Bentuo Zheng Studia Mathematica 223 (2014), 187-191 MSC: Primary 47B47; Secondary 46B20. DOI: 10.4064/sm223-2-5

Streszczenie

We give a corrected proof of Theorem 2.10 in our paper “Commutators on $(\sum \ell _q)_p$” [Studia Math. 206 (2011), 175–190] for the case $1< q< p< \infty $. The case when $1=q< p< \infty $ remains open. As a consequence, the Main Theorem and Corollary 2.17 in that paper are only valid for $1< p, q< \infty $.

Autorzy

  • Dongyang ChenSchool of Mathematical Sciences
    Xiamen University
    Xiamen, 361005, China
    e-mail
  • William B. JohnsonDepartment of Mathematics
    Texas A&M University
    College Station, TX 77843, U.S.A.
    e-mail
  • Bentuo ZhengDepartment of Mathematical Sciences
    The University of Memphis
    Memphis, TN 38152, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek